# SDR CALA2025090908655

- Difficulty date: September 5, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 99,511 hours, 21,152 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Condition: Tangled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT ARM 1L DOOR L1 STATIC LINE GOT CAUGHT BETWEEN DOOR SILL AND GIRT BAR. UNTANGLED AND RESTOWED STATIC LINE. ARMED LIGHT ILUMINATES, OK TO CONTINUE. REF AMM 25-66-10-402-022. ADD 347373, U345365
